# SDR ASAA2014122910158

- Difficulty date: December 29, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 38,008 hours, 12,247 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND ON LT HORIZONTAL STABILIZER LOWER SURFACE AT STA 138.70, 6' FORWARD OF REAR SPAR.  CRACK IS APPROXIMATELY 1' IN LENGTH.  MARKED ON ACFT.  ACFT GROUNDED. CUTOUT DAMAGE AND REPAIRED WITH DOUBLER AND FILLER IAW SRM 55-10-01-2R-11, REPAIR 11. REMOVED DOT NOTIFIED MAINTENANCE. THIS REPAIR IS CAT B AND MUST BE RE-INSPECTED AT EVERY 9,000 FLIGHT CYCLES AFTER 56,000 INSPECTION THRESHOLD FLIGHT TO INCLUDE DVI & LFEC. NOTE: STABILIZER STA 138.70 LT.
